26433 articles – 20222 Notices  [english version]
.:. Consultation > Liste des articles .:.
46655 documents classés par :
Première Page Page Précédente ... 2106 - 2107 - 2108 - 2109 - 2110 - 2111 - 2112 ... Page Suivante Page Finale
fulltext access Estimation of anisotropic Gaussian fields through Radon transform
Biermé H. et al
ESAIM: Probability and Statistics 12 (2008) 30--50 [hal-00019841 - version 2]
fulltext accessible on an other server Homotopy formulas for cyclic groups acting on rings
Kassel C.
Canadian Mathematical Bulletin 51, 1 (2008) 81-85 [hal-00119878 - version 1]
fulltext access Differential Geometry, Lie Groups and Symmetric Spaces over General Base Fields and Rings
Bertram W.
Memoirs of the American Mathematical Society 00, 00 (2008) 00 [hal-00004190 - version 2]
fulltext access Optimal transportation for the determinant
Carlier G. et al
ESAIM - ESAIM - Control Optimisation and Calculus of Variations 14, 4 (2008) p678-698 [hal-00118459 - version 1]
fulltext access Tutte polynomial, subgraphs, orientations and sandpile model: new connections via embeddings
Bernardi O.
The Electronic Journal of Combinatorics 15, 1 (2008) R109 [hal-00117268 - version 1]
fulltext access Un résultat de connexité pour les variétés analytiques p-adiques. Privilège et noethérianité.
Poineau J.
Compositio Mathematica 144, 1 (2008) 107-133 [hal-00116883 - version 1]
fulltext accessible on an other server Long Range Scattering for the Modified Schrödinger Map in two space dimensions
Ginibre J. et al
Journal of Differential Equations 245 (2008) 3570-3614 [hal-00116199 - version 1]
fulltext access On an algorithm to decide whether a free group is a free factor of another
Silva P. et al
Theoretical Informatics and Applications 42 (2008) 395-414 [hal-00096810 - version 2]
fulltext access The Cauchy Problem for Wave Equations with NonLipschitz Coefficients
Colombini F. et al
Annales scientifiques de l'Ecole normale supérieure 41 (2008) pp 1--44 [hal-00113698 - version 1]
fulltext access Hardy spaces of differential forms on Riemannian manifolds
Auscher P. et al
Journal of Geometric Analysis 18, 1 (2008) 192-248 [hal-00112950 - version 1]
fulltext access Estimates for the optimal constants in multipolar Hardy inequalities for Schrödinger and Dirac operators
Bosi R. et al
Communications on Pure and Applied Mathematics 7 (2008) 533-562 [hal-00113158 - version 1]
Recent results in large amplitude monophase nonlinear geometric optics
Cheverry C.
Dans Instability in Models Connected with Fluid Flow I - Instability in models connected with fluid flows, Russie, Fédération De (2007) [hal-00112230 - version 1]
fulltext access Localized minimizers of flat rotating gravitational systems
Dolbeault J. et al
Annales de l'Institut Henri Poincaré Analyse non linéaire 25 (2008) 1043-1071 [hal-00112165 - version 1]
fulltext access The flow of the equal-mass spatial 3-body problem in the neighborhood of the equilateral relative equilibrium
Chenciner A. et al
Discrete and Continuous Dynamical Systems - Series B 10, 2-3 (2008) 421-438 [hal-00023580 - version 4]
fulltext access Numerical analysis of a model for Nickel-Iron alloy electrodeposition on rotating disk electrode
Roche J. R. et al
International Journal of Computer Mathematics 85, 10 (2008) 1531-1549 [hal-00110540 - version 1]